MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX Needle Knife XL; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION RX Needle Knife XL; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00545840
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an rx needle knife xl was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat cholelithiasis performed on (b)(6) 2026.During the procedure, it was reported that the cutting wire was broken.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.

Brand Name
RX Needle Knife XL
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50601126
Report Number3005099803-2026-03595
Device Sequence Number10732143
Product Code KNS
UDI-Device Identifier08714729283799
UDI-Public(01)08714729283799(17)270814(10)37211485
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545840
Device Catalogue NumberM00545840
Device Lot Number0037211485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight125 LB